# SDR 2003F00291

- Difficulty date: January 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER 5L, FUSELAGE STATION 360, SUPPORT PANEL 6F, CRACKED.  REMOVED AND REPLACED PANEL STATION 360, STRINGER 5L.  (M)
